# SDR SIMA201022806

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 24,694 hours, 23,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1317
- Condition: Missing
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3239 DURING THE TAXI THE CREW DISCOVERED THE FIRST OFFICER’S FLASHLIGHT TO BE MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED FIRST OFFICER’S FLASHLIGHT AS REQUIRED PER AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
